# SDR C2XA06CL042

- Difficulty date: April 16, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Aircraft time: 11,561 hours, 11,498 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22270100001
- Part serial: 249
- Condition: Faulty
- Location: Nlg
- Part time: 11,561 hours, 11,498 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2713, THE CREW REPORTED AFTER TAKEOFF THE NOSE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR SOLENOID VALVE.  OPERATIONAL CHECKS WERE GOOD.
